# SDR DALA2018030601419

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 63,589 hours, 8,256 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DUE TO A LEFT ENGINE COMPRESSOR STALL WITH NO N2 ROTATION AND NO OIL PRESSURE INDICATION.  REPLACED THE NR 1 ENGINE.
